# SDR SIMA201011302

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 19,405 hours, 14,463 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: PA010030
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight, Dme
- Component part number: P2070004520
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3807 WHILE THE AIRCRAFT WAS ON THE GROUND THE CREW REPORTED THE CAPTAIN’S FLASHLIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S FLASHLIGHT BATTERY FROM THE FLASHLIGHT ASSEMBLY IAW CRJ-700 AMM 25-61-02.  THE OPERATIONAL CHECK OF THE FLASHLIGHT WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
